# SDR AWKA20121227578

- Difficulty date: December 25, 2012
- Submitted: December 27, 2012
- Operation: Air carrier
- Aircraft: N578XJ
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20329
- Aircraft time: 2,708 hours, 1,452 cycles
- System (JASC): 2612 · Fire Detection
- Part: Control Unit
- Part number: 4741121
- Part serial: 104
- Condition: Failed
- Location: Fire Detector
- Part time: 2,708 hours, 1,452 cycles
- Component: Fire Detector
- Component part number: 47359719
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHILE IN CRUISE FLIGHT, CREW RECEIVED A MASTER WARNING AND RED CARGO SMOKE CAS MESSAGE. THE WARNING MESSAGES REMAINED ILLUMINATED BRIEFLY THEN EXTINGUISHED.  AS A PRECAUTION, A CREW MEMBER WENT BACK TO CHECK THE BAGGAGE AREA FOR ANY ANOMALIES.  NO SMOKE OR OTHER INDICATION OF A PROBLEM WAS NOTED.  THE FLIGHT CREW CONTINUED TO THEIR SCHEDULED DESTINATION WITH THE SAME CAS MESSAGES REAPPEARING PERIODICALLY ENROUTE, LANDING, AND TAXI.
